Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 176, NWS Kansas City, MO

June 19, 2008Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 19, 2008, 4:53 PM CDT for Ray County, Missouri. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 4:53 PM CDT (21:53 UTC)
Expired
Jun 19, 2008, 5:15 PM CDT
In force
22 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:58 PM CDTHAIL 1.758 E Knoxville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 1:27 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 192153
SVREAX
MOC177-192230-
/O.NEW.KEAX.SV.W.0176.080619T2153Z-080619T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RAY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 530 PM CDT

* AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTH OF COWGILL...OR 15 MILES NORTH OF RICHMOND...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHEASTERN RAY COUNTY...INCLUDING THE TOWN OF RUSSELLVILLE.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3946 9377 3944 9377 3936 9377 3932 9382
      3949 9403 3954 9391 3953 9389
TIME...MOT...LOC 2153Z 316DEG 16KT 3948 9391

$$

21
3 follow-up statements
000 
WWUS53 KEAX 192202
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT THU JUN 19 2008

MOC177-192230-
/O.CON.KEAX.SV.W.0176.000000T0000Z-080619T2230Z/
RAY MO-
501 PM CDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RAY COUNTY UNTIL 530 PM CDT...

AT 459 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE NEAR 
TAITSVILLE. THIS STORM WAS LOCATED 7 MILES SOUTH OF COWGILL...OR 13 
MILES NORTH OF RICHMOND...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RAY COUNTY...INCLUDING THE TOWN OF RUSSELLVILLE.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3946 9377 3944 9377 3936 9377 3932 9382
      3945 9398 3952 9391 3951 9387
TIME...MOT...LOC 2201Z 316DEG 16KT 3945 9388

$$

21
000 
WWUS53 KEAX 192210
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT THU JUN 19 2008

MOC177-192230-
/O.CON.KEAX.SV.W.0176.000000T0000Z-080619T2230Z/
RAY MO-
510 PM CDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN RAY
COUNTY UNTIL 530 PM CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES SOUTHEAST OF COWGILL...OR 12 MILES NORTHEAST OF
RICHMOND...MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
RAY COUNTY...INCLUDING THE TOWN OF RUSSELLVILLE.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3946 9378 3945 9377 3936 9377 3932 9382
      3943 9394 3949 9385
TIME...MOT...LOC 2210Z 316DEG 16KT 3942 9384

$$

21
000 
WWUS53 KEAX 192215
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CDT THU JUN 19 2008

MOC177-192226-
/O.CAN.KEAX.SV.W.0176.000000T0000Z-080619T2230Z/
RAY MO-
516 PM CDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RAY COUNTY IS
CANCELLED...

AT 514 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3946 9378 3945 9377 3936 9377 3932 9382
      3943 9394 3949 9385
TIME...MOT...LOC 2216Z 316DEG 16KT 3940 9382

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:07 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 19, 3:07 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
307 PM CDT THU JUN 19 2008

.DISCUSSION...

SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTN FM SRN
NE/IA SOUTH TO ERN KS AND WRN MO. TOUGH TO DISCERN PRIMARY
TRIGGER...BUT PROFILERS AS WELL AS MOISTURE IMAGERY SUGGESTS A WEAK
SHORTWAVE FM SWRN IA TO NERN KS. CHILLY TEMPS ALOFT...WK TO MDT
INSTABILITY AND WEAK SHEAR HAS LED TO MARGINALLY SVR STORMS THIS
AFTN. THIS TREND WILL LIKELY CONTINUE TO AROUND SUNSET.

ANOTHER SHORTWAVE WAS ROUNDING THE RIDGE IN ERN WY AND ERN CO. THIS
SHORTWAVE WILL TRACK SE AND MAINLY AFFECT AREAS TO THE WEST OF THE
CWA...BUT MAY BE ABLE TO TRIGGER SOME SCT SHOWERS AND THUNDERSTORMS
AFTER MIDNIGHT...MAINLY FOR THE SRN CWA.

FOR THE LATER PERIODS...PESKY NW FLOW TO PREVAIL THROUGH SATURDAY.
WITH LITTLE CAP IN PLACE...ANY WEAK BOUNDARY OR SHORTWAVE WILL
TRIGGER SCT SHOWERS AND THUNDERSTORMS. CAN FIND NO SIGNIFICANT
SHORTWAVE TO IMPACT THE CWA ON FRIDAY...BUT THERE MAY BE A BOUNDARY
IN THE CWA...MOST LIKELY ALONG OR SE OF INTERSTATE 35. WILL HOLD
SLIGHT CHC POPS ALONG AND SE OF THE BOUNDARY ON FRIDAY.

ANY CONVECTION THAT DEVELOPS WILL LIKELY DISSIPATE EARLY FRIDAY
EVENING WITH CONVERGENCE ALONG ANY BOUNDARY BECOMING QUITE WEAK. WILL
KEEP SATURDAY DRY...AS TOUGH TO FIND A TRIGGER AT THIS TIME. NEXT
SHORTWAVE MAY AFFECT THE CWA SAT NIGHT...BUT CONFIDENCE IN TIMING IS
LOW AT THIS TIME. WL INTRODUCE VERY LOW POPS AT THIS TIME.

DB

MEDIUM RANGE (SUNDAY-THURSDAY)

THE UPPER LEVEL FLOW REGIME WILL CONTINUE IN A WEST/NORTHWESTERLY
FASHION ACROSS THE CENTRAL CONUS THROUGH THE 7 DAY FORECAST. A
SLIGHTLY AMPLIFIED UPPER RIDGE WILL SLIDE EAST EARLY NEXT WEEK
ACROSS THE PLAINS. BROAD MID/UPPER RIDGING WILL THEN CONTINUE ACROSS
THE WESTERN AND CENTRAL CONUS THROUGH NEXT WEEK. THIS CONTINUES TO
BE A CHALLENGING PATTERN AS FAR AS TIMING AND PLACEMENT WITH
SHORTWAVE FEATURES MOVING OVER THE RIDGE AND THEN HEADING SOUTHEAST.

THE OPERATIONAL MEDIUM RANGE MODELS...IN CONJUNCTION WITH THE GFS
ENSEMBLE MEAN...ALL SHOW A SHORTWAVE MOVING THROUGH THE CENTRAL
CONUS RIDGE AND ACROSS THE CENTRAL ROCKIES LATE MONDAY. THIS
SHORTWAVE IS FORECAST TO IMPACT EASTERN KANSAS AND MISSOURI TUESDAY
INTO TUESDAY NIGHT...AND HAVE BUMPED PRECIPITATION PROBABILITIES
INTO THE CHANCE CATEGORY FOR MOST AREAS. OTHERWISE KEPT
PRECIPITATION IN THE SLIGHT CHANCE CATEGORY FOR THE MIDDLE OF NEXT
WEEK WITH THE POSSIBILITY OF ANY GIVEN WEAKNESS IN THE FLOW ABLE TO
GENERATE SOME SHOWER/THUNDERSTORM ACTIVITY.

AS FOR TEMPERATURES...IT LOOKS TO BE A RATHER PLEASANT START TO NEXT
WEEK. SURFACE HIGH PRESSURE WILL SPREAD SOUTH ACROSS THE AREA WITH
NEAR NORMAL TEMPERATURES FORECAST. A SLIGHT WARMUP IS EXPECTED BY
THE MIDDLE OF NEXT WEEK...BUT TEMPERATURES GENERALLY IN THE 80S FOR
HIGHS AND 60S FOR LOWS ARE ANTICIPATED.

STOFLET

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY WITH THE ONLY PSBL
EXCEPTION BEING IN THE AFTERNOON AND EVENING HOURS WHEN A FEW
THUNDERSTORMS WILL BE IN THE VICINITY OF THE TERMINALS. MAY HAVE TO
INCLUDE A TEMPO PERIOD FOR CONVECTION LATE THIS AFTN AND THIS
EVENING. WILL BASE ANY AMENDMENTS ON CURRENT TRENDS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 19, 2:36 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
236 PM CDT THU JUN 19 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
236 PM CDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHEAST ACROSS
EASTERN KANSAS AND MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL MIDNIGHT.
THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE DAY FRIDAY.
ALTHOUGH SEVERE WEATHER IS NOT LIKELY...A FEW STORMS MAY PRODUCE
SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

DB

In the hours before

Special weather statement, Jun 19, 3:48 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT THU JUN 19 2008

MOZ022-192115-
CALDWELL-
348 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CALDWELL COUNTY UNTIL 415 PM
CDT...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSTON...OR 7 MILES SOUTHWEST OF
HAMILTON...MOVING EAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  KINGSTON BY 355 PM CDT.
  HAMILTON BY 405 PM CDT.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jun 19, 3:56 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     9 S BETHANY             40.14N 94.03W
06/19/2008                   HARRISON           MO   AMATEUR RADIO

            ROOF BLOWN OFF OF SHED NEAR BLUE RIDGE

&&

DUX
Special weather statement, Jun 19, 4:30 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT THU JUN 19 2008

MOZ022-030-192200-
CALDWELL-RAY-
430 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN RAY AND SOUTHEASTERN
CALDWELL COUNTIES UNTIL 500 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COWGILL...OR 14 MILES SOUTH OF HAMILTON...
MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  BRAYMER BY 455 PM CDT.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jun 19, 4:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             2 SW COWGILL            39.54N 93.95W
06/19/2008  E1.75 INCH       CALDWELL           MO   PUBLIC

&&

MRD
Special weather statement, Jun 19, 4:49 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
449 PM CDT THU JUN 19 2008

MOZ030-037-038-192215-
JACKSON-LAFAYETTE-RAY-
449 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JACKSON...NORTHWESTERN
LAFAYETTE AND SOUTHWESTERN RAY COUNTIES UNTIL 515 PM CDT...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SIBLEY...OR NEAR BUCKNER...MOVING EAST AT 15
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jun 19, 4:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 S COWGILL             39.50N 93.93W
06/19/2008  E1.00 INCH       RAY                MO   PUBLIC

&&

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:45 AM CDTAreal Flood AdvisoryEAXHolt24 hr
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningEAXHarrison15 min
Jun 19, 3:13 PM CDTSevere Thunderstorm WarningEAXPutnam32 min
Jun 19, 4:34 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray26 min
Jun 19, 5:06 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray39 min
Jun 19, 5:11 PM CDTAreal Flood AdvisoryEAXDaviess, DeKalb, Gentry, Harrison, Worth5 hr
Jun 19, 5:37 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis23 min
Jun 19, 5:47 PM CDTAreal Flood AdvisoryEAXGentry, Nodaway6 hr
Jun 19, 6:19 PM CDTFlash Flood WarningEAXJackson, Johnson, Lafayette, Pettis, Ray, Saline6 hr
Jun 19, 6:43 PM CDTFlash Flood WarningEAXDaviess, Gentry, Grundy, Harrison, Worth6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.